| Catalog Number |
MX9128 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that a bd maxguard¿ administration sets with needleless y-site experienced tubing separation during use.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "customer reported the tubing separates and this has happened when medication is being pushed.Product# mx9128.Additional info received on 31-july-23.The most recent incident occurred on (b)(6) 2023.The other two incidents occurred months ago and i thought it was because the tubing had been somehow accidently pulled apart.".
Additional Manufacturer Narrative
(b)(4) - follow up mdr for device evaluation.One photo was received and analyzed by our quality team.The complaint of separation was immediately verified as it is prominent in photo below the ysite connector.The manufacturing team was contacted for further investigation.The root cause is most likely due to improper application of solvent by operator while assembling the set at the production facility.A quality alert was initiated after the assembly of this lot that trained involved personnel on proper solvent assembly.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.H3 other text : see h10 manufacture narrative.
Event or Problem Description
No additional information.